# SDR U2RA202007070003

- Difficulty date: July 7, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 650441037
- Condition: Corroded
- Location: Bs 1660
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 53-630-00-07, CORROSION WAS NOTED ON NUMBER 4 MAIN ENTRY DOOR AREA FRAME STRAP AT BODY STATION 1660 STRINGER S-26L.  ACCOMPLISHED REPAIR IAW FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER NUMBER 20287-1.
